MathSciNet Relay Station
MathSciNet bibliographic data
MR2594745 (2011d:39019) 39A23 (47J30 47N20 58E05)
Zhou, Zhan; Yu, JianShe; Chen, YuMing Periodic solutions of a $2n$th-order nonlinear difference equation. Sci. China Math. 53 (2010), no. 1, 41–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement